# SDR TWAA0001501

- Difficulty date: January 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N634TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 28132
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE NUMBER 1 CABIN DOOR ON RT SIDE OF THE AIRCRAFT HAD THE EXTERNAL EMERGENCY LIGHT INOPERATIVE.  REPLACED THE LAMP.  CHECK-C 11-5-99 LAX.
